Relations and minimal keys

Demetrovics, János and Thi, Vu Duc: Relations and minimal keys. In: Acta cybernetica, (8) 3. pp. 279-285. (1988)

Cikk, tanulmány, mű

Download (683kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1988
Volume: 8
Number: 3
ISSN: 0324-721X
Page Range: pp. 279-285
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika
Additional Information: Bibliogr.: 285. p.; Abstract; Rezûme
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27

Actions (login required)

View Item View Item